Backstepping Fuzzy Adaptive Control for a Class of Quantized Nonlinear Systems

Full text for this resource is not available from the Research Repository.

Liu, W, Lim, CC, Shi, Peng ORCID: 0000-0001-8218-586X and Xu, S (2017) Backstepping Fuzzy Adaptive Control for a Class of Quantized Nonlinear Systems. IEEE Transactions on Fuzzy Systems, 25 (5). 1090 - 1101. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37583
DOI https://doi.org/10.1109/TFUZZ.2016.2598360
Official URL https://ieeexplore.ieee.org/document/7534836
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords adaptive backstepping; fuzzy backstepping; fuzzy logic system; nonlinear system; hysteretic quantizer
Citations in Scopus 61 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login